# SDR UALA2010041901302

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 70,042 hours, 20,229 cycles
- Engine: Pwa PW2040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 1079
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION. CREW COMMENTS: INTERMITTENTLY INOPERATIVE.  REPLACED RUDDER TRIM ACTUATOR. ACCOMPLISHED TRIM TEST, ALL OPERATIONS AND INDICATIONS NORMAL. DURING RUDDER TRIM INDICATION TEST NOTICED RUDDER TRIM INDICATOR IN THE PEDESTAL PANEL INDICATION ARROW STICKS. EICAS INDICATION NORMAL. REPLACED RUDDER TRIM INDICATOR. OPS CK NORMAL. EICAS RUDDER POSITION INDICATION NORMAL.
